# SDR AALA2020083109003

- Difficulty date: August 29, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N913US
- Make and model: Airbus A321-231
- Aircraft serial: 6255
- Aircraft time: 20,425 hours, 7,928 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: BUILT IN TEST EQUIPMENT TEST OF EMERGENCY POWER SUPPLY UNIT SYSTEM FAILS EMERGENCY POWER SUPPLY UNIT 15WL. REPLACED EMERGENCY POWER SUPPLY UNIT 15WL PER AMM 33-51-38.
